RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 1, Pages 233–238 (Mi zvmmf5890)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Convergence of monotone iterative processes

A. Yu. Ostrovskii

Moscow

Full text: PDF file (526 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:1, 227–233

Bibliographic databases:

UDC: 518:517.948
MSC: 65F10
Received: 07.07.1975
Revised: 03.05.1976

Citation: A. Yu. Ostrovskii, “Convergence of monotone iterative processes”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977), 233–238; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 227–233

Citation in format AMSBIB
\Bibitem{Ost77}
\by A.~Yu.~Ostrovskii
\paper Convergence of monotone iterative processes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 1
\pages 233--238
\mathnet{http://mi.mathnet.ru/zvmmf5890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0494873}
\zmath{https://zbmath.org/?q=an:0358.65028}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 1
\pages 227--233
\crossref{https://doi.org/10.1016/0041-5553(77)90085-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5890
  • http://mi.mathnet.ru/eng/zvmmf/v17/i1/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kubekova, M. N. Pavlova, V. Ya. Stetsenko, “A method for constructing two-sided approximations of the solution to an operator equation with a monotonically decomposable operator”, Comput. Math. Math. Phys., 41:6 (2001), 798–806  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:110
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020